Announcement

Collapse
No announcement yet.

Has anyone seen dr recommend a patient pink migraleve when pt is on amitriptylline?

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • Has anyone seen dr recommend a patient pink migraleve when pt is on amitriptylline?

    Am wondering if they're not concerned about sedation?

  • #2
    Sometime somewhere a pt may have had some sort of reaction. Manufacturers put cautions in for their own protection against possible litigation. I sometimes take amitryp at night. Never worry about any interaction. If it causes drowsiness, then so much the better. If you are taking a high dose in the day then could possibly cause a problem if driving a racing car or have a crash and then a blood test afterwards.
    Get hold of a copy of Stockley and check what it says.Central acting antihistamines have been implicated in past
    johnep.

    Comment


    • #3
      I reckon if you're on amitryp for neuralgia and have a migraine you'd probably welcome a bit of sedation.
      I remember when a blog was an individual boot.

      Comment

      Working...
      X